Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Had unprotected sex. Have less bleeding during period. Am I pregnant?

Hi I am 20 yr gal I had unprotected sex wid my partner 4 days after my period ended since it was first tym for both of us it was slight sex n I took ipill 5 hrs later but after 1 week I had my period d bleeding was less den usual n den 15 days later I again had my periods n dis tym bleeding is more den is it I pregnant???
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thanks for using health care magic
Emergency contraceptive pill has a remarkable effectiveness
when taken within 12 hours following unprotected intercourse.
Also, at 4 days after ending menses, its less likely to be your
fertile period unless you have a particularly short menstrual
cycle say 21 days.
The bleeding that you experience was a result of the hormonal
pill that you took and its but normal.
However, you could do a pregnancy test in a months time to be
Thanks and hope this helps you.
Dr Achuo
Answered: Tue, 9 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor